# SDR CA030709006

- Difficulty date: July 2, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,352 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 327211
- Condition: Failed
- Location: T/R Driveshaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION OF AIRCRAFT FORWARD THOMAS COUPLING ATTACHMENT BOLT FOUND LOOSE.  FORWARD T/R DRIVESHAFT REMOVED AND DISASSEMBLED.  FORWARD DISC PACK (THOMAS COUPLING) SCRAPPED DUE TO FRETTING DAMAGE AS WELL AS ATTACHING BOLT.  ALL HARDWARE INSPECTED FOR SERVICE ABLILITY.  ALL HARDWARE FOUND NOT TORQUE SEALED AS PER BHT TORQUE CHECK PROCEDURE. 10- 25 HR TORQUE CHECK TO BE COMPLETED AS PER BHT MM TO INSURE BOLT TORQUE. MORE DETAILED DAILY INSPECTION SHOULD BE COMPLETED. PROPER MAINTENANCE PROCEDURES SHOULD BE FOLLOWED.
